Ask The Doctor > Questions & Answers > I started to get a number of itchy bumps in

I started to get a number of itchy bumps in

Patient: I started to get a number of itchy bumps in what appears to be clusters after staying in a motel. There were only a few, but it’s been near 48hrs later and more are appearing in clusters on my stomach, legs and a couple grouped together, scattered around. There very itchy and change in form over several hours

 

 

Doctor: Thank you for writing to us.I believe that you have an allergic reaction. You can try the following therapy. Take 1 tablet of Levocet daily for 3 days.Also, take multivitamin tablets once a day for 30 days. If the rash doesn’t go away in 3 days, please see a Doctor.Wishin you a speedy recovery.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment